# SDR 00FDEA00292

- Difficulty date: April 20, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 31,525 hours, 15,422 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

00-118  DURING CLIMB,  NR 2 ENG NACELLE TEMP ADVISORY ACTIVATED,  FOLLOWED ADVISORY PROCEDURES. BROUGHT POWER BACK TO IDLE.
